# SDR AALA20040945

- Difficulty date: September 2, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUS - EMERGENCY LIGHT BATTERY PACK AT AFT RIGHT LAVATORY FORWARD POSITION INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT AFT RIGHT LAVATORY FORWARD POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
